• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

hi new here!! many questions but- does it get easier or do we just get used to dealing with it??

O

ogbbybd

New member
Joined
Jan 10, 2021
Messages
2
Location
ca
So- a little vague but i find myself struggling with a lot right now, specifically who i even am at times. I was diagnosed in 2017 and i still find myself falling asleep thinking about my most severe manic episode. I find myself thinking about situations or people from past lives that i dont even care about! Lately, i feel less in touch with myself, not so much with reality, but just also no interest or no point, and then ill be fine the next day, and then repeat! I guess im asking, if anyone else deals with this, any tips? Im finding it increasingly difficult to want to be near people, and im finding my existence more and more embarrassing. I try to snap out of it, and somedays im not sure how much of me is "me" or my personality, or if my disorder is my personality. Should we or do we always feel less than normal?? plz help! :) Personal stories and insights seem to help me! First time joining a forum since ive always enjoyed reading *sun glasses emoji*
 
Blue Opal

Blue Opal

Well-known member
Joined
Oct 28, 2020
Messages
255
Location
The Netherlands
Welcome on the forum.
I can relate, I think a lot of us can.
Some people with bipolar disorder can feel normal (at times) when they're on the right meds. Do you take any and do you feel that hey help?
 
O

ogbbybd

New member
Joined
Jan 10, 2021
Messages
2
Location
ca
Welcome on the forum.
I can relate, I think a lot of us can.
Some people with bipolar disorder can feel normal (at times) when they're on the right meds. Do you take any and do you feel that hey help?
i actually don’t! i have been wondering about lithium for quite a bit, the last time i took meds was maybe 3 years ago and i stopped because i couldn’t feel anything while on them, in a numbing sense. i feel like if i’ve gone this far, i don’t “need” them but at this point, i don’t even know anymore.
 
Blue Opal

Blue Opal

Well-known member
Joined
Oct 28, 2020
Messages
255
Location
The Netherlands
What med did you take? I don't have a lot of experience with mood stabilisers other than seroquel and lithium, and these don't cause this emotional numbness for me, but I know they can for others.
There might be other meds that do not cause this side effect or have less chance to do so.
Maybe other people can help here, if you want to go down that route again.
All the best.
 

Similar threads

Top